# SDR USAA950906

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 360-400
- Part time: 27,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK INSPECTION, FOUND A 25 INCH BY 6.5 INCH CRACK (PREVIOUS REPAIR) LOCATED BETWEEN STATION 360 AND STATION 400, S-20R AND S-21R.  DOUBLER INSTALLED (PREVIOUS REPAIR).
